Startup for Startup

Unplugged Partnerships

Building a winning partners ecosystem

Online

November 18th, 2020

Unplugged: Partnerships | Our live online event

This Unplugged event was all about Business Partnerships. We discussed the different types
of partnerships – from channel partnerships to strategic partnerships – and shared our learnings,
challenges, tools and best practices from building a winning partners ecosystem.

Check out the videos from the event, related podcast episodes and more below.

Videos from the event

Play Video
Play Video
Play Video
Play Video
Play Video

Related episodes

Ophir Penso – Global partnerships lead at monday.com, takes us through the process of building partnerships with resellers.
  • 25/11/2019
  • Hebrew
  • 46:43

Listen on:

Ophir Penso – Global partnerships lead at monday.com, takes us through the process of building partnerships with resellers.
  • 25/11/2019
  • Hebrew
  • 46:43
Omry Sitner, Academic Partnerships Manager at monday.com, shares the long-term potential of creating business relationships with students.
  • 10/03/2020
  • Hebrew
  • 43:55

Listen on:

Omry Sitner, Academic Partnerships Manager at monday.com, shares the long-term potential of creating business relationships with students.
  • 10/03/2020
  • Hebrew
  • 43:55
Asaf Fradkin and Dror Spindel share how we used our internal work culture to create better alignment with our channel partners.
  • 11/11/2020
  • English
  • 36:49

Listen on:

Asaf Fradkin and Dror Spindel share how we used our internal work culture to create better alignment with our channel partners.
  • 11/11/2020
  • English
  • 36:49
Oren Stern and Amit Goldenberg share how every startup partner with other tech companies in order to create wins for both sides.
  • 11/11/2020
  • English
  • 41:31

Listen on:

Oren Stern and Amit Goldenberg share how every startup partner with other tech companies in order to create wins for both sides.
  • 11/11/2020
  • English
  • 41:31

Agenda

6:15pm IL
8:15am PST
11:15am EST
15min

Online gathering

6:30pm IL
8:30am PST
11:30am EST
45min

From 0 to $100M - How to build a winning partners ecosystem with Oren Stern and Asaf Fradkin

7:15pm IL
9:15am PST
12:15pm EST
45min

The partner journey from A to Z - How to create an enablement plan for better partnerships with Avital Cohen and Aviv Caspi

8:00pm IL
10:00am PST
1:00pm EST
15min

Short break

8:15pm IL
10:15am PST
1:15pm EST
45min

Breakout sessions - please choose one of the following:

Session 1: Tech Partnerships – Building a “better together”
story with Elina Papernaya and Jessie Dart

Session 2: Ramping your revenue  – When and how to work with GSI partner
with Charles Richards and Amir Farhi

Session 3Building your ideal partner profile – from recruitment to first dollar with Barak Zigdon and Sarit Chalamish

Speakers and Host

Darya Wertheim

Ecosystem Relations Manager at   

Hadar Sabag

Enterprise Product Marketing at  

Aviv Caspi

Partners Operations Manager at   

Avital Cohen

Enablement Program Lead at     

Jessie Dart

Business Development
at   

Amir Farhi

Chief Business Development
Officer at  

Sarit Chalamish

Channel Partner Manager at   

Asaf Fradkin

Head of Partnerships and
Business Development
at   

Elina Papernaya

Strategic Tech Partnerships and Alliances Manager
at  

Charles Richards

EMEA Alliance Manager
at    

Oren Stern

VP Partnerships and Alliances
at   

Barak Zigdon

Partnerships and
Global Resellers Manager
at  

Agenda

6:15pm IL
8:15am PST
11:15am EST
15min

Online gathering

6:30pm IL
8:30am PST
11:30am EST
45min

With Jamison Powell and Nir Goldstein.

7:15pm IL
9:15am PST
12:15pm EST
60min

With Emanuel Kanievsky, Yair Areli, Zvi Piritz and Nir Goldstein.

8:15pm IL
10:15am PST
1:15pm EST
15min

Short break

8:30pm IL
10:30am PST
1:30pm EST
45min


Session 1:
Training & onboarding
teams remotely
– Lessons learned along the way when building out our first West Coast team with Mitchell Blickman

Session 2: Land & expand – How to grow from one team into an organizational-wide partnership quickly with Aron Vuijsje and Mansi Suresh

Session 3: From new customer to happy customer
How successful 
collaboration between sales and customer success improves customer
relationships with Lauren Spera and Ruchita De

Session 4: The sales buddy program – How to get your new sales prospects/new customers all the support needed during extreme
employees growth with Paole Galeano and Michelle Lam